MathSciNet Relay Station
MathSciNet bibliographic data
MR1126395 32S55 (57M25)
Ha, Huy Vui Sur l'irrégularité du diagramme splice pour l'entrelacement à l'infini des courbes planes. (French) [On the irregularity of the splice diagram for the link at infinity of plane curves] C. R. Acad. Sci. Paris Sér. I Math. 313 (1991), no. 5, 277–280.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement